Publications



3418 documents

  • Alain Berlinet, Laurent Rouvière. Effective Construction of Modified Histograms in Higher Dimensions. Statistical Modeling and Analysis for Complex Data Problems, Springer-Verlag, pp.97-119, 2005, ⟨10.1007/0-387-24555-3_6⟩. ⟨hal-03775557⟩
  • Jean-Francois Crouzet, Denis Mariano-Goulart. A new reconstruction method in the Fourier domain for 3D positron emission tomography. Comptes Rendus. Physique, 2005, 6, pp.133-137. ⟨10.1016/j.crhy.2004.11.011⟩. ⟨hal-00803069⟩
  • Cédric Bonnafé. Actions of relative Weyl groups II. Journal of Group Theory, 2005, 8, pp.351-387. ⟨10.1515/jgth.2005.8.3.351⟩. ⟨hal-00318686⟩
  • Christian Lavergne, Mohamed Saidane. Modèles à Facteurs Dynamiques et à Structure Markovienne Cachée pour les Séries Financières Conditionnellement Hétéroscédastiques. The 3-rd International Finance Conference IFC3, (Hammamet), 2005, Hammamet, Tunisie. ⟨hal-00195952⟩
  • Anne Cortella, Jean-Pierre Tignol. Le théorème de Skolem-Noether pour les modules sur des anneaux principaux. Journal de Théorie des Nombres de Bordeaux, 2005, 17, pp.511-516. ⟨10.5802/jtnb.504⟩. ⟨hal-00795840⟩
  • N. Ressayre. Balanced configurations of 2n+1 plane vectors. Journal of Algebraic Combinatorics, 2005, 21, pp.281-287. ⟨10.1007/s10801-005-6912-2⟩. ⟨hal-00122680⟩
  • Alain Berlinet, Gérard Biau, Laurent Rouvière. Optimal bandwidth selection for variable kernel density estimates. Statistics and Probability Letters, 2005, 74 (2), pp.116-128. ⟨10.1016/j.spl.2005.04.036⟩. ⟨hal-03775536⟩
  • François Martin, Emmanuel Royer. Formes modulaires et périodes. Stéphane Fischler, Éric Gaudron and Samy Khémira. Formes modulaires et transcendance, Soc. Math. France, pp.1--117, 2005, Formes modulaires et transcendance. ⟨hal-00138564⟩
  • Patrick Le Meur. The fundamental group of a triangular algebra without double bypasses. Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2005, 341 (4), pp.211--216. ⟨10.1016/j.crma.2005.07.004⟩. ⟨hal-00004477v3⟩
  • Stéphane Girard, Ludovic Menneteau. Central limit theorems for smoothed extreme value estimates of point processes boundaries. Journal of Statistical Planning and Inference, 2005, 135 (2), pp.433-460. ⟨10.1016/j.jspi.2004.04.020⟩. ⟨hal-00383141v2⟩